# SDR SWIA972046

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 32,966 hours, 40,488 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Damaged
- Location: Aileron Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONT DISENGAGE LIGHT CAME ON, ON TAKEOFF ROLL.  ABORTED TAKEOFF.  FOUND BROKEN WIRE AT AILERON DISCONNECT CANNON PLUG BACKSHELL.  REMOVED AND REPLACED PINS AT CANNON PLUG IAW MM 20-50-01.  CONTROL DISENGAGE INDICATION OPS CHECKS GOOD.
